# SDR DALA2024050604956

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 225
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y=225 AND X=56 AT PAX CABIN. SUMMARY OF NRC 00567: CUSP WEB STA Y=225 AND X=56 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R-PROCEDURE 4 FIG 216. (LP #0325208)
